# SDR SWIA202509020009

- Difficulty date: July 18, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tie Bar
- Condition: Bent
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE PYLON - AFT OF PYLON TIE BAR FRAME - UPR AND LWR FIREWALL SEAL RETAINERS AND SUPPORT STRUCTURE BENT.   REPLACED RH ENGINE PYLON - AFT OF PYLON TIEBAR FRAME - UPR AND LWR FIREWALL SEAL RETAINERS AND SUPPORT STRUCTURE REF.DWG: MM670-37001 REV: AH AND SRM 51-42-06-001-001-A01 ;51-42-21-001-001-A01 REV:38. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY
